MAUDE Adverse Event Report: SOADCO, S.L. VEGA RV Ø4.0 X 08MM IMPLANT; DENTAL IMPLANT

SOADCO, S.L. VEGA RV Ø4.0 X 08MM IMPLANT; DENTAL IMPLANT
Model Number 18 40 08
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After technical analysis of the incident, it was concluded that:the manipulation of the prosthesis seating area resulted in a loss of tolerance in the fit of the implant-prosthesis interface.This resulted in an uneven distribution of masticatory loads to the implant, and consequently, increased the likelihood of implant defects that could lead to implant failure due to material fatigue.
 
Event or Problem Description
Klockner s.A.Informs soadco, s.L.That a doctor informed them of a broken dental implant in a multiple prosthesis.

Brand Name
VEGA RV Ø4.0 X 08MM IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
SOADCO, S.L.
av. de pessebre, 76-82
escaldes-engordany, AD700
AN  AD700
Manufacturer (Section G)
SOADCO S.L.
av. de pessebre, 76-82
escaldes-engordany, AD700
AN   AD700
Manufacturer Contact
maria mitjaneta
av. de pessebre, 76-82
escaldes-engordany, AD700
AN   AD700
MDR Report Key22284593
Report Number3003267134-2025-00011
Device Sequence Number8893325
Product Code DZE
UDI-Device Identifier08435451633187
UDI-Public(01)08435451633187
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2021
Device Model Number18 40 08
Device Lot Number28441-1143
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown